# SDR AALA202208165563

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,859 hours, 35,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665605
- Part serial: A6850RP
- Condition: None
- Location: Zone 800 - Doors
- Part time: 54,266 hours, 30,381 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE REQUIRES REPLACEMENT, FAILS EMERGENCY LIGHT BITE TEST. REPLACED SLIDE PER TASK CARD 26L00025011
